Format

Send to

Choose Destination
See comment in PubMed Commons below
Pneumologia. 2012 Jul-Sep;61(3):171-4.

[Paradoxical reaction to salbutamol in an asthma patient].

[Article in Romanian]

Author information

1
Institutul de Pneumologie "Marius Nasta" Bucureşti. istrambu@yahoo.com

Abstract

Bronchial asthma is a disease with increasing incidence worldwide, being an important cause of morbidity and mortality. The diagnosis and management of the disease are subject to international guidelines, GINA being updated periodically, according to the latest findings about the disease. The recommendations include the use in all severity stages of short acting beta-2-agonists as reliever of asthma symptoms. We present the case of an asthma patient presenting a life-threatening paradoxical bronchospasm at salbutamol, as well as discussions on the possible pathogenesis of this situation. Paradoxical bronchospasm to salbutamol is a rare situation but can turn into a serious problem for the patient, as well as for the physicians who underestimate this possibility.

PMID:
23173379
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center